# SDR USAA2013021200010

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 35,255 hours, 20,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE RIGHT AFT DOOR SLIDE NEEDS ADJUSTMENT -  DIFFICULT TO  ARM DOOR.  MAINTENANCE ADJUSTED VELCRO ON RIGHT AFT DOOR COVER.  DOOR OPS NORMAL.
